Alert archive / Maryland / Tornado Warnings in 2011

Tornado Warning 77, NWS Baltimore/Washington

July 11, 2011Harford County, Maryland

NWS Baltimore/Washington issued this tornado warning at Jul 11, 2011, 9:17 PM EDT for Harford County, Maryland. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2011, 9:17 PM EDT (01:17 UTC)
Expired
Jul 11, 2011, 9:36 PM EDT
In force
19 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

County Harford County, MD

The radar

The Dover AFB radar (KDOX), 95 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 5:47 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3066 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3066 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WFUS51 KLWX 120117
TORLWX
MDC025-120145-
/O.NEW.KLWX.TO.W.0077.110712T0117Z-110712T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
917 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN HARFORD COUNTY IN NORTHERN MARYLAND...

* UNTIL 945 PM EDT

* AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ABERDEEN...
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAVRE DE GRACE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAINED SPOTTERS HAVE REPORTED ROTATION IN THIS STORM NEAR THE 
MARYLAND HOUSE REST AREA ALONG INTERSTATE 95. THE ROTATION WAS 
HEADED TOWARDS ABERDEEN. 

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3941 7614 3942 7623 3943 7623 3942 7626
      3942 7630 3960 7628 3960 7611 3955 7607
      3950 7611 3948 7609 3948 7606 3945 7605
TIME...MOT...LOC 0116Z 275DEG 28KT 3950 7617

$$


BJL
2 follow-up statements
946 
WWUS51 KLWX 120128
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
928 PM EDT MON JUL 11 2011

MDC025-120145-
/O.CON.KLWX.TO.W.0077.000000T0000Z-110712T0145Z/
HARFORD MD-
928 PM EDT MON JUL 11 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR HARFORD
COUNTY...

AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR HAVRE DE GRACE...OR NEAR ABERDEEN...MOVING
EAST AT 30 MPH.

TRAINED SPOTTERS HAVE REPORTED ROTATION IN THIS STORM NEAR ABERDEEN. 
A TORNADO MAY FORM AT ANY TIME.

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3945 7606 3948 7619 3960 7619 3960 7611
      3955 7607 3950 7611 3948 7609 3948 7606
      3945 7605
TIME...MOT...LOC 0127Z 275DEG 28KT 3951 7611

$$


BJL
308 
WWUS51 KLWX 120136
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
936 PM EDT MON JUL 11 2011

MDC025-120147-
/O.CAN.KLWX.TO.W.0077.000000T0000Z-110712T0145Z/
HARFORD MD-
936 PM EDT MON JUL 11 2011

...THE TORNADO WARNING IS CANCELLED FOR HARFORD COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3945 7606 3948 7619 3960 7619 3960 7611
      3955 7607 3950 7611 3948 7609 3948 7606
      3945 7605
TIME...MOT...LOC 0137Z 275DEG 28KT 3950 7601

$$


BJL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jul 11, 8:21 PM EDT, 56 minutes earlier.

Area forecast discussion, Jul 11, 8:21 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
821 PM EDT MON JUL 11 2011

.SYNOPSIS...
A SHORTWAVE TROUGH WILL MOVE THROUGH THE MID ATLANTIC TONIGHT.
HIGH PRESSURE WILL MOVE SOUTHEAST FROM THE GREAT LAKES
WEDNESDAY BEFORE MOVING ALONG THE COAST FRIDAY AND THIS WEEKEND.
THE HIGH WILL MOVE OFF THE COAST EARLY NEXT WEEK...CAUSING AN
INCREASE IN HUMIDITY.

&&

.NEAR TERM /THROUGH TUESDAY/...
UPDATE...
TRUNCATED THE ORIGINAL ZONES FROM SVR TSTM WATCH 631 /WEST OF THE
BLUE RIDGE/. THE COLD POOL HAS STABILIZED THESE AREAS AND PUSHED
THE NEW DEVELOPMENT WELL OUT AHEAD OF THE DISSIPATED MCS. THIS NEW
DEVELOPMENT COMING IN THE FORM OF STRONG INDIVIDUAL
UPDRAFTS...TAPPING INTO SOME STRONGER UPPER LEVEL WINDS AND
CREATING LOCALIZED WET MICROBURSTS. THE STRONGEST ACTIVITY
AFFECTING NERD MD W/ NEW DEVELOPMENT SKIRTING THE NRN DC AREA AND
MORE BATCHES DOWN ACROSS THE NRN VA PIEDMONT. THIS ACTIVITY WILL
CONTINUE TO MOVE QUICKLY EWD. WILL LIKELY BE OUT OF THE METRO
AREAS AROUND 10 PM AND OUT OF THE CWA BY 11 PM.

FROM PREV DISC...
AFTER 10 PM...THEN CHANCE POPS CROSS THE CWA AFTER MIDNIGHT. THE
EVENING MCS ACTIVITY COULD DISRUPT NOCTURNAL DEVELOPMENT /WITH
REMNANT STRATUS/ SO THE EVENING SHIFT WILL HAVE TO DETERMINE
DETAILS WITH NOCTURNAL ACTIVITY. ACTIVITY WOULD BE ELEVATED...SO
THE SEVERE THREAT APPEARS TO BE LOW. MIN TEMPS RATHER MILD...NEAR
RECORD HIGH MINIMUM TEMPS - SEE CLIMATE SECTION BELOW.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH 6 PM TUESDAY/...
SHORTWAVE TROUGH CROSSES THE CWA FROM THE NORTHWEST LATE
MORNING INTO THE AFTERNOON. THIS IS NOT A COLD FRONT...850MB TEMPS
REMAIN AT 21/22C. POST TROUGH NWLY FLOW WILL MIX THIS AIR
DOWN...RESULTING IN MAX TEMPS IN THE UPR 90S...POSSIBLY TO 100F
SHOULD MORNING DEBRIS CIRRUS CLOUDS CLEAR OUT/BE INSIGNIFICANT.
MIXING BEHIND THE TROUGH EXPECTED TO DROP DEWPOINTS BELOW
70F...THROUGH MIDDAY AND INTO THE AFTERNOON. AROUND 70F DEWPOINTS
SHOULD PERSIST INVOF I-95 IN MD/NRN VA AND EAST OF THE HWY 29
CORRIDOR IN N-CNTRL VA...WHERE AFTERNOON HEAT INDICES WILL APPROACH
105F. THEREFORE...A HEAT ADVISORY IS IN EFFECT FROM NOON TO 8PM FOR
ALONG AND EAST OF A LINE FROM HARFORD TO DC TO NELSON COUNTY. HEAT
INDICES WILL BE AROUND 100F WEST OF THIS ADVISORY...AND SHOULD
FORECASTED MIXING NOT DROP DEWPOINTS AS MUCH...A WESTWARD EXPANSION
OF THE ADVISORY WOULD BE WARRANTED. LOW CHANCES OF GENERAL
THUNDERSTORMS IN ESSENTIALLY THE HEAT ADVISORY AREA WITH HEATING
REACHING NEAR THE CONVECTIVE TEMPERATURE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A STRETCH OF RATHER PLSNT WX IS ON TAP FOR MID JUL AS HIGH PRES
BUILDS IN FM THE UPR MIDWEST FOR WED AND THU. GIVEN THE AMT OF THETA-E
AVBL AFTR HAVG TEMPS REACH THE U90S OVR MUCH OF THE AREA FEEL
TSTMS CANNOT BE RULED OUT TUE EVE AND HV PUT ENTIRE CWA IN SLT CHC.

WED SHOULD BE CONVCTN-FREE AS THE HIGH BECOMES CENTERED OVR THE
GRT LKS NOSING INTO THE MID ATLC. GIVEN THE TEMPS OF THE PRVS FEW
DAYS THERE'LL BE PLENTY OF HEAT STORED AT THE SFC...SO BLV
MAJORITY OF THE CWA WL STILL XPRNC AFTN TEMPS IN THE LM90S. DWPTS
WL BE THE DIFFERENCE...M60S WED AS OPPOSED TO L70S TUE.

WED NGT SHOULD BE VERY NICE...DWPTS IN THE L60S...CLR SKIES. THAT
WX SHOULD CONTINUE ON THU W/ HIGHS IN THE M80S.

AS THE HIGH PROGRESSES ONTO THE CST...AND EVENTUALLY OFF DURG THE
BEGINNING OF NEXT WK...THE TRANSFORMATION SHOULD TAKE PLACE MAKING
THE WX FEEL MORE LK THE TRADITIONAL HEAT/HUMIDITY THIS RGN XPRNCS.
THE WKND HIGH TEMPS SHOLD BE IN THE MU80S W/ DWPTS IN THE MU60S.
BY NEXT MON DWPTS SHOULD CLIMB BACK TO 70.

THRUT THE PD OVRNGT LOWS IN THE CITIES WL HV TROUBLE DROPPING BLO
70. WED AND THU NGTS WL BE THE MOST PLSNT W OF THE I-95 CORRIDOR
W/ LOWS IN THE LM60S..PSBLY EVEN U50S IN THE HIGHLANDS.

NOTICING A CHG IN THE XTND LONG RNG...AFTR NEXT MON THE 06Z GFS
WAS IMPLYING THE UPPER RDG STAYS CLOSER TO THE E CST..BUT THE 12Z
IS SHOWING THE RDG RETROGRADING WWD AND MOVG THE E CST UNDER AN
UPR TROF. HOW THIS PLAYS OUT COULD MAKE A BIG DIFFERENCE ON E CST
WX FOR THE 3RD WK OF JUL. STAY TUNED.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THE LATEST SCHED ISSUANCE IS JUST AS A DISSIPATING MCS HAS CROSSED
THE MTNS AND NOW PUSHING ACROSS THE SHENANDOAH VLY. THE STRONGEST
PORTIONS OF THIS SYSTEM WILL BE INDIVIDUAL CELLS FORMING OUT AHEAD
OF THE LINE. GUSTY WINDS THE MAIN THREAT...EVEN OUTSIDE OF STORMS.
LOTS OF OUTFLOW BOUNDARIES AND ARE COMING FROM DYING CELLS AND
SPREADING ACROSS THE AREA. WILL INCLUDE A BRIEF PERIOD TSTM
CONDITIONS FOR ALL TAF SITES BUT FOR INTO THE NEXT COUPLE OF
HRS...THEN MAINLY SOME LIGHT SHOWERS AFTERWHICH.

SOUTHERLY WIND WILL SHIFT TO THE WEST NORTHWEST THROUGH MIDDAY
TUESDAY. INCREASING WESTERLY WIND TO 10 TO 12 KT EXPECTED WITH THE
COLD FRONTAL PASSAGE. SCATTERED GENERAL THUNDERSTORMS POSSIBLE ALONG
AND EAST OF A LINE FROM KBWI TO KDCA TO KCHO.

IN THE XTND...PTNL TSTMS TUE NGT AS HIGH PRES/COLD FNT MOVES INTO
THE AREA. HIGH PRES LOOKS TO BE IN CONTROL OF THE WX FOR THE RMDR
OF THE WK...NO PROBS FOR RMDR OF WORK WK.

&&

.MARINE...
SLY CHANNELING IS ONGOING WITH GUSTS AROUND 18KT...THEREFORE THE
SMALL CRAFT ADVISORY IS IN EFFECT NOW THROUGH TONIGHT. EVENING GUSTS
SHOULD BE AROUND 20 KT. SWLY FLOW TUESDAY MORNING BECOMES WLY/NWLY
IN THE AFTERNOON BEHIND A SHORTWAVE TROUGH PASSAGE. SCATTERED
GENERAL THUNDERSTORMS POSSIBLE IN THE AFTERNOON NEAR THE CHES
BAY/TIDAL POTOMAC.

STORMS ARE POSSIBLE TUE EVE AS A COLD FRONT MOVES THRU THE WATERS.
LOW CHANCES FOR SHOWERS AND STORMS WILL CONTINUE INTO WED AFTN
WITH THE FRONT STALLING JUST SOUTH OF THE WATERS. HIGH PRESSURE
THEN BUILDS IN FROM THE GREAT LAKES LATE WED AND THU.

&&

.CLIMATE...
HOT CONDITIONS TOMORROW ARE EXPECTED TO APPROACH DAILY RECORD MAX
AND HIGH MIN TEMPERATURES FOR JULY 12. BELOW ARE THE DAILY TEMP
RECORDS FOR SELECT CLIMATE SITES IN THE AREA...

RECORD MAX TEMPS FOR TOMORROW...JULY 12
DCA...99F SET IN 1908
BWI...97F SET IN 1908
IAD...97F SET IN 1986

RECORD HIGH MIN TEMPS FOR TOMORROW...JULY 12
DCA...76F SET IN 1876/1925/1980/1989/1993
BWI...77F SET IN 1935/1936
IAD...72F SET IN 2006

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...HEAT ADVISORY FROM NOON TO 8 PM EDT TUESDAY FOR DCZ001.
MD...HEAT ADVISORY FROM NOON TO 8 PM EDT TUESDAY FOR MDZ007-009>011-
     013-014-016>018.
VA...HEAT ADVISORY FROM NOON TO 8 PM EDT TUESDAY FOR VAZ036-037-
     050>057-502.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ531>534-537-
     539>541-543.

&&

UPDATE...GMS
PREV DISCUSSION...BAJ/WOODY!
Hazardous weather outlook, Jul 11, 8:22 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
822 PM EDT MON JUL 11 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
121230-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
822 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH 631 CONTINUES THROUGH 11 PM FOR THE I-95
CORRIDOR AND THE MARYLAND CHESAPEAKE BAY REGION. LOCALIZED
DAMAGING WIND GUSTS THE MAIN THREAT WITH THIS ACTIVITY.

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT FOR THE LOWER
TIDAL POTOMAC RIVER AND FOR THE MARYLAND CHESAPEAKE BAY SOUTH OF
POOLES ISLAND. LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT WITH
THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HEAT ADVISORY IS IN EFFECT TUESDAY FROM NOON UNTIL 8PM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-121230-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
822 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH 631 REMAINS IN EFFECT THROUGH 11 PM FOR
AREAS EAST OF THE NORTHERN VIRGINIA BLUE RIDGE. DAMAGING WINDS
THE MAIN THREAT WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HEAT ADVISORY IS IN EFFECT TUESDAY FROM NOON TO 8PM FOR PORTIONS
OF CENTRAL MARYLAND AND NORTHERN VIRGINIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 11, 8:48 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
848 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     3 SW BETHEL             38.74N  77.86W
07/11/2011                   FAUQUIER           VA   911 CALL CENTER

            TREE DOWN ON POWERLINES AT CANNONBALL GATE ROAD AND
            BEAR WALLOW ROAD.

&&

EVENT NUMBER LWX1101163

SBK
Local storm report, Jul 11, 9:00 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
900 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     3 SW MARSTON            39.48N  77.13W
07/11/2011                   FREDERICK          MD   911 CALL CENTER

            TREE DOWN ON BARNES ROAD.

&&

EVENT NUMBER LWX1101164

SBK
Local storm report, Jul 11, 9:03 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
903 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     2 NNE WOLFSVILLE        39.60N  77.54W
07/11/2011                   FREDERICK          MD   911 CALL CENTER

            TREE DOWN ON BRANDENBURG HOLLOW ROAD.

&&

EVENT NUMBER LWX1101166

SBK
Local storm report, Jul 11, 9:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
906 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND DMG     1 NE LEWISTOWN          39.55N  77.40W
07/11/2011                   FREDERICK          MD   911 CALL CENTER

            TWO TREES DOWN ON ANGLEBERGER ROAD.

&&

EVENT NUMBER LWX1101167

SBK
Local storm report, Jul 11, 9:11 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
911 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     3 SSW SABILLASVILLE     39.66N  77.48W
07/11/2011                   FREDERICK          MD   911 CALL CENTER

            TREE DOWN ON FOXVILLE DEERFIELD ROAD.

&&

EVENT NUMBER LWX1101168

SBK
Local storm report, Jul 11, 9:17 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
917 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     UTICA                   39.53N  77.39W
07/11/2011                   FREDERICK          MD   911 CALL CENTER

            TREE DOWN ON UTICA MILLS CIRCLE.

&&

EVENT NUMBER LWX1101169

SBK

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:06 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Howard, Montgomery, Prince George's39 min
Jul 11, 8:15 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Carroll, Harford, Howard, Montgomery and 1 more45 min
Jul 11, 8:46 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Charles, Howard, Montgomery, Prince George's44 min
Jul 11, 8:56 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Harford, Howard, City of Baltimore34 min
Jul 11, 9:26 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Charles, Prince George's, Saint Mary's64 min
Jul 11, 10:28 PM EDTSpecial Weather StatementLWXSaint Mary's32 min

Nearby

Tornado Warnings in Maryland, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.